# SDR RAIA00804005

- Difficulty date: April 4, 2008
- Submitted: April 9, 2008
- Operation: Air carrier
- Aircraft: N827HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145021
- Aircraft time: 19,761 hours, 17,833 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Low
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 5549 -STL- CREW RECEIVED A LG AIR/GRN FAIL MESSAGE ON THE EICAS.  GEAR HANDLE WOULD NOT MOVE.  MAINTENANCE SERVICED THE NLG STRUT AND PERFORMED SEVERAL SUCCESSFUL LANDING GEAR OPERATIONAL CHECKS WITH NO ADDITIONAL DEFECTS NOTED.
